Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had a lump near the testicle. Treated and on medication. Now have blood in urine. What to do?

four weeks ago after ultrasound doctor find big lump near left side testicle contains fluid and pus .doctor make it drain then put me on iv antibiotic treatment for two week, during this time nurses clean my area and pack it with cloth packing the effective area become smaller but still there is hardness in some area around wound and pus with fresh blood comes, mostly when I move or stole pass. I am worried, that how long it will completely stop and I will recover
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

I have gone through your query, and your diagnosis was most probably a hydrocele, a varicocele or a simple cyst.

After going through your query, I agree with all the steps that were taken to ensure proper draining and packing of the region, to avoid a recurrence. Do not worry, if the procedure was done by a trained and experienced doctor, ensuring proper drainage and cleansing of the region, the condition should not recur.

As the wound is in a region which comes in constant contact with the surrounding regions, it might take more time to heal than usual. Do not worry about this, in my opinion, around 2-4 weeks might be sufficient for a successful recovery. Please make sure you regularly visit your doctor, for change in dressings and an examination to view the scope of improvement.

Although the bleeding should not take place for this long, this is not serious either. I would request you to re-visit your doctor with this complaint, so he/she can apply a dressing that will ensure quick recovery.

I hope you are not on any blood-thinning medications, or diagnosed with any conditions (eg. diabetes), that could slow down the healing process. If so, please report these to your doctor, so he/she could act accordingly.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor